Sudden Cardiac Arrest & Heart Attack
1,389 members293 posts

Ticagrelor

My husband had a Myocardial infarction on 06/09/2018 he also has severe eczema and asthma with very thin skin due to years of steroid treatment, he was given aspirin and Brilique (Ticagrelor) he has taken two of these since coming home on Sunday, not sure if he was taking them in hospital also an aspirin a day, this morning he woke with blood spots all over his face and a bad bleed on the corner of his mouth, he did not have a stent inserted, he does not want to take any more as the blood was all over his pillow and sheets. Any advice please

8 Replies
oldestnewest

Take him to the doctors.

Reply

Thank you have a GP phone call arranged for today

Reply

Call 111, both drugs are blood thinners.

Reply

Thank you see other replies, he only left hospital 48 hours ago.

Reply

Hi . I would go back to the hospital and tell them your concerns. It's very easy to stop taking the medication but your husband needs this or he could end up worse off. If you have no luck at the hospital speak to your g.p and insist that some action needs doing.

Let me know how you get on .

Reply

Thank you - GP ringing today sometime, I persuaded him to take one this morning so will ask the GP if he could reduce the dose to one a day. All the drugs he was given state dangers of asthma which he has had since a child he is now 67, he has so many auto-immune illnesses and stage 3 kidney damage caused by medication for eczema 8 years ago, no wonder I am not that trusting of doctors. Thank you for your support Daveyboy77

1 like
Reply

It is difficult at times to know when you can actually trust what the doctors are telling you. Definitely go with your gut instinct until you can confirm it with the doctor and feel right about what they tell you. In the end it is the patient who will suffer the consequences of the doctor's advice, not the doctor. If something doesn't seem correct ask more questions, get a second opinion. Don't stop until you feel you have the right information to help you.

1 like
Reply

Thank you sca2013 that seems to be the best advice Doctor said she really wants him to take statins (Lipitor type) one tablet put his BP down to 88/53, he did not take another one and it was over 48 hours before his BP returned to normal, so far the only pill the hospital prescribed that does not seem to cause a problem is 75mg Aspirin. A medical maze to negotiate. :-(

Reply

You may also like...